# SDR MASA200600809

- Difficulty date: March 16, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,475 hours, 8,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS ROWS 9-12 INOP.  MAINTENANCE RE-SECURED CONNECTION.  OP'S CHECK GOOD.
